The uniqueness of Haar's measure.

И.фон Нейман

Matematiceskij sbornik

  • Volume: 43, Issue: 5, page 721-734
  • ISSN: 0368-8666

How to cite


Нейман, И.фон. "The uniqueness of Haar's measure.." Matematiceskij sbornik 43.5 721-734. <>.

author = {Нейман, И.фон},
journal = {Matematiceskij sbornik},
keywords = {Group theory},
language = {eng},
number = {5},
pages = {721-734},
publisher = {Tipogr. Lissnera i Sobko},
title = {The uniqueness of Haar's measure.},
url = {},
volume = {43},

AU - Нейман, И.фон
TI - The uniqueness of Haar's measure.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 5
SP - 721
EP - 734
LA - eng
KW - Group theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.